RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


J. Stat. Phys., 2013, том 152, выпуск 1, страницы 1–14 (Mi jsph2)  

Entropy and the Shannon–McMillan–Breiman theorem for beta random matrix ensembles

A. Bufetovabcdef, S. Mkrtchyang, M. Shcherbinah, A. Soshnikovi

a Rice University, Houston, USA
b The Independent University of Moscow, Moscow, Russia
c Laboratoire d'Analyse, Topologie, Probabilités, CNRS, Marseille, France
d The Institute for Information Transmission Problems, Moscow, Russia
e National Research University Higher School of Economics, Moscow, Russia
f The Steklov Institute of Mathematics, Moscow, Russia
g Carnegie Mellon University, Pittsburgh, USA
h Institute for Low Temperature Physics Ukr. Ac. Sci., Kharkov, Ukraine
i University of California at Davis, Davis, USA

Аннотация: We show that beta ensembles in Random Matrix Theory with generic real analytic potential have the asymptotic equipartition property. In addition, we prove a Central Limit Theorem for the density of the eigenvalues of these ensembles.

Финансовая поддержка Номер гранта
Alfred P. Sloan Foundation
Фонд Дмитрия Зимина «Династия»
Simons Foundation
Министерство образования и науки Российской Федерации MK-6734.2012.1
Российская академия наук - Федеральное агентство научных организаций
Российский фонд фундаментальных исследований 10-01-93115-NTsNIL
11-01-00654
National Science Foundation DMS-1007558
A. Bufetov has been supported in part by an Alfred P. Sloan Research Fellowship, a Dynasty Foundation Fellowship, as well as an IUM-Simons Fellowship, by the Grant MK-6734.2012.1 of the President of the Russian Federation, by the Programme “Dynamical systems and mathematical control theory” of the Presidium of the Russian Academy of Sciences, by the RFBR-CNRS grant 10-01-93115-NTsNIL and by the RFBR grant 11-01-00654. M. Shcherbina has been supported in part by the project “Ukrainian branch of the French-Russian Poncelet laboratory”—“Probability problems on groups and spectral theory”. A. Soshnikov has been supported in part by the NSF grant DMS-1007558.


DOI: https://doi.org/10.1007/s10955-013-0761-5


Реферативные базы данных:

Тип публикации: Статья
Поступила в редакцию: 02.01.2013
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/jsph2

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:42

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2018